# SDR 05FDEA00550

- Difficulty date: March 15, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Door
- Part number: A2151058200000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF PANEL 143GL ON SNRM N00035, FOUND RAM AIR EXHAUST DOOR   SURROUND BOX TO  HAVE A 10 INCH CRACK ON INBD SIDE UPPER RADIUS.  REMOVED AND REPLACED LT RAM AIR EXHAUST.
